# SDR AWXA9900222

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE COMPRESSOR STALL AND HIGH EGT.  NONE RECEIVED.  WILL UPDATE WHEN INFORMATION IS AVAILABLE.
